# SDR 2008UALA04057

- Difficulty date: July 28, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N332UA
- Make and model: Boeing 737322
- Aircraft serial: 24193
- Aircraft time: 58,369 hours, 31,992 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ON AND OFF INTERMITTENTLY.  REPLACED BATTERY & CHARGER FOR M1197.  LIGHTS OPERATE NORMALLY.
